# SDR 20000515AP024

- Difficulty date: August 19, 1999
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N803MA
- Make and model: Boeing 727225
- Aircraft serial: 22434
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR FORWARD LINNER SUPPORT PANEL CRACKED AT UPPER CORNER AREA.  STOP DRILLED CRACK.  FABRICATED AND INSTALLED DOUBLER REPAIR IAW SRM 51-10-0 PAGE 6, 51-40-2 PAGE 1, 51-40-2 PAGE 5.  (M)
